“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 16420
School of Mathematics
  Title:   On Growth of the set A(A+1) in arbitrary finite fields
  Author(s):  Ali Mohammadi
  Status:   Published
  Journal: Electron. J. Combin.
  Vol.:  27
  Year:  2020
  Pages:   #P4.3
  Supported by:  IPM
  Abstract:
Let \mathbbFq be a finite field of order q, where q is a power of a prime. For a set A ⊂ \mathbbFq, under certain structural restrictions, we prove a new explicit lower bound on the size of the product set A(A + 1). Our result improves on the previous best known bound due to Zhelezov and holds under more relaxed restrictions.


Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right